# SDR USAASB00114

- Difficulty date: April 14, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 1726257
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 21,759 hours, 5,696 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 1431 - EN ROUTE FROM MIA-CLT, THE NR 1 ENGINE COWL ANTI-ICE LIGHT ILLUMINATED.  CAPTAIN ELECTED TO DIVERT TO MCO.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE NOSE COWL ANTI-ICE VALVE AND THE NOSE COWL THERMAL OVERHEAT SWITCH (P/N 17343-116-825F).  RAN ENGINE.  OPERATIONAL CHECK GOOD.  (M)
